# SDR DALA2016031101845

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ALLUMINIZED ON RT/LT SIDES OF RUDDER SKIN AT VERTICAL STABILIZER.  METALLIZED ON RT/LT SIDES OF RUDDER SKIN AT VERTICAL STABILIZER WERE REPAIRED IAW ER/A 092613-14MA REV A, SRM 51-70-1A D, PAR 23.
